# SDR HNAA2011091900286

- Difficulty date: September 12, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- Aircraft time: 40,906 hours, 46,932 cycles
- System (JASC): 3150 · Central Warning
- Part: Switch
- Part number: V319
- Condition: Inoperative
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOFF WARNING HORN SOUNDED ON TAKEOFF ROLL.  DURING ENGINE RUN AND TAKEOFF WARNING CHECK, FOUND NR1 CONDITION LEVER SWITCH 3151-S3 (TO WARNING HORN) OUT OF RIG.   HORN SOUNDED WHEN NR1 LEVER BROUGHT BACK .0625".  REPLACED AND RIGGED SWITCH 3151-S3 IAW MM 76-10-13.  OPS CHECK OF TO WARNING SYS GOOD, CLEARED MEL.
